Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am 21 year old girl & I was pregnant. I am bleeding heavily after taking of mifeprin. what to do ?

I am a 21 year old girl. I was pregnant for 4-5 weeks when I visited a doctor and she gave me mifeprin kit. bleeding continued for 2 weeks and from yesterday, I am bleeding heavily. What to do ? Is something wrong ?
Asked On : Sun, 13 Mar 2011
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Luv,thanks for choosing healthcaremagic.See heavy flow and continuous bleeding suggest that the products of conception are not cleared yet.You may need something else like some surgical treatment and evacuation of products.Visit your doctor who might order a ultrasound and do the treatment accordingly.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor